Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Shot crystal meth, upper arm swollen and redness in whole arm. Had celitius, given antibiotics. Remedy to ease the pain?

I shot up crystal meth and i believe i went too deep. I went to dr before and i waited until my upper arm was swollen and the redness was almost around my whole arm. I had celulitus and was given antibiotics . It has happened again , bt its the first couple days. I have somd penecilin and am taking that, cold compresses too. Is there anything elsxe i can do?? Please help
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Your pain occurring due to infection and inflammation of deep tissue. It is high time understand harm of crystel meth use.

Following steps will help you:
-Inform your physician about the cause of cellulitis and pattern of crystel meth use, so that he can change medicine accordingly.
-Continue antibiotics and cold compress
-Request your physician for some anti inflammatory analgesics.
-Take plenty of water, healthy diet and multi vitamins for fast healing.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor